# SDR DALA2019031801779

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y254 AT AFT GALLEY AREA BETWEEN FRAME 64 TO FRAME 66 (SSI 534147). REPLACED FLOORBEAM +Y254 AT AFT GALLEY AREA BTW FR.64 TO FR.66 AS PER SRM 51-72-11 AND DWG D53472780.
